# SDR 03FDEA01718

- Difficulty date: October 8, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B FLAP I/B HINGE (FLAP SIDE) BRACKET- I/B LUG AND HOLE FOUND   CORRODED.  LEFT WING O/B FLAP I/B HINGE (FLAP SIDE) BRACKET- I/B LUG AND HOLE   CORROSION REMOVED AND REPAIRED AS PER FEDEX EA 1-5750-71755, TITLE: WINGS - LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
